RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 3, Pages 25–36 (Mi faa1128)  

This article is cited in 2 scientific papers (total in 2 papers)

Effective sufficient conditions for the solvability of the inverse problem of monodromy theory for systems of linear ordinary differential equations

A. R. Its, V. Yu. Novokshenov


Full text: PDF file (1365 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:3, 190–200

Bibliographic databases:

UDC: 517.9
Received: 20.04.1986

Citation: A. R. Its, V. Yu. Novokshenov, “Effective sufficient conditions for the solvability of the inverse problem of monodromy theory for systems of linear ordinary differential equations”, Funktsional. Anal. i Prilozhen., 22:3 (1988), 25–36; Funct. Anal. Appl., 22:3 (1988), 190–200

Citation in format AMSBIB
\Bibitem{ItsNov88}
\by A.~R.~Its, V.~Yu.~Novokshenov
\paper Effective sufficient conditions for the solvability of the inverse problem of monodromy theory for systems of linear ordinary differential equations
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 3
\pages 25--36
\mathnet{http://mi.mathnet.ru/faa1128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=961759}
\zmath{https://zbmath.org/?q=an:0810.34012|0669.34020}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 3
\pages 190--200
\crossref{https://doi.org/10.1007/BF01077625}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AA83200004}


Linking options:
  • http://mi.mathnet.ru/eng/faa1128
  • http://mi.mathnet.ru/eng/faa/v22/i3/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kitaev, “Elliptic asymptotics of the first and the second Painlevé transcendents”, Russian Math. Surveys, 49:1 (1994), 81–150  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. St. Petersburg Math. J., 16:1 (2005), 105–142  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:196
    Full text:68
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019